Are Botox Side Effects Normal?
- Asked by gatorgirl29 in rockingham nc
- 2 years ago
Will botox side effects go away? Are they permanent if given in a large dose?I am having bad ones
Botox Side Effects
Hello and thank you for the question.
By and large, Botox treatments are very safe. Botox has a long-standing and well documented history of use. The side effects are very well described and understood. In order to comment on your remark, I would need further information as to the type of "side effect" you are experiencing.
Glenn Vallecillos, M.D., F.A.C.S.
Web reference: http://www.BotoxTreatmentBeverlyHills.com
Botox side effects are not common
Botox is safe, effective and has been used for over 20 years worldwide. Side effects are not common, and most patients are typically very pleased with treatments
Botox side effects are very rare
You have mentioned plural in referring to side effectS. Without knowing what you have experienced, the areas of injections and doses, it is impossible to answer factually. Bruising may occur rarely and go away in several days to two weeks, but if you have more regions injected than you wanted treated, the unwanted muscle immobility may last more than three months. Other transient symptoms are very rarely noted and last a day or so. Longer lasting symptoms should be brought to the attention of the doctor who treated you and if you didn't have a doctor treat you then you should see one for an evaluation.
Web reference: http://www.thenyac.com/botox/index.html
Botox side effects are rare.
It is very rare to have side effects happen from botox and if any were to come they would wear off by 3-4 months. Most complications we see are from non plastic surgeons injecting and not understanding how it will effect facial expression. You just want to make sure your doctors performs botox often.
Web reference: http://www.heddenmd.com/html/skin/botox.html
Botox side effects
Your question on how long side effects from Botox lasts depends on the side effect. If it is bruising, that should completely resolve in a couple of weeks. Sometimes with Botox treatment in the glabella and central forehead area the lateral brow overcompensates creating the "Spock" look (from Star Trek). This can be easily treated with Botox. Additional Botox in specific areas can help with asymmetries. Fortunately side effects are temporary, usually lasting 2-3 months
Complications of Botox Treatment
Regarding: "Are Botox Side Effects Normal?
Will botox side effects go away? Are they permanent if given in a large dose?I am having bad ones"
As you know, Botox acts by weakening the areas of muscle in is injected into. Careful, precise and artistic Botox placement is usually complication free (except for occasional bruising in people taking blood thinning foods,supplements or medications and rare headaches). More serious complications such as weakening of OTHER unintended muscles (resulting in hoarseness, or droopy upper lid) are caused by Botox being pushed away from the injection area.
For the BEST Botox results you SHOULD have your Botox given by a Plastic Surgeon / Dermatologist who is experienced with it. Once muscle weakness appears it will last 4 to 5 months depending on the dose. These results are not permanent.
Dr. Peter Aldea
Botox side effects minimal
Unusual positioning of the brow(s) or forehead lines may appear a few days after Botox, but tend to even out and disappear after a few weeks. Side effects last maybe a month. Exercising the facial areas does help. Dr. G
Botox not permanent
Botox typically lasts around 3 months. This goes for both positive and negative effects. Any negative effects of botox are very rare when injections are performed by experienced and trained physicians. Even if they do occur, all will fade in a few months and sometimes even sooner (weeks)
Are Botox Side Effects Normal?
Most wear off in 4 to 6 months. Seek other in person opinions. From MIAMI Dr. Darryl J. Blinski
Botox side effects are not permanent, but please specify what side effects you are having
Botox wears off in 4-6 months after injection.
It is necessary to find out what side effects you are referring to to evaluate your question fully. In any case, if you are having what you consider a bad reaction, you should contact the doctor that did the procedure immediately to be evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.